# SDR IPXA2016082207349

- Difficulty date: August 6, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: A572407120200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING INBD FIXED L/E INBD END ATTACH CLIP CRACKED.  R & R CLIP IAW SRM 51-40-21.
